# SDR ASOA201001826

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXITS (OVERWING) PLACARDS ARE NOT IN COMPLIANCE WITH AD 2010-09-10.  R & R LT AND RT OVERWING EXIT OPERATING INSTRUCTIONS PLACARDS IN THE PROPER LOCATIONS IAW AMM 11-30-00-000-801 AND 11-30-00-400-801.
